# SDR CA070514017

- Difficulty date: March 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE EXPERIENCED COMPRESSOR STALLS ON TAKEOFF ROLL AND THE TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED A DAMAGED SECOND STAGE COMPRESSOR STATOR.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514017)
